MAUDE Adverse Event Report: SKELETAL DYNAMICS SKELETAL DYNAMICS; STABLYX, CMC IMPLANT

SKELETAL DYNAMICS SKELETAL DYNAMICS; STABLYX, CMC IMPLANT
Model Number STABLYX, CMC Implant, Sz. 4
Health Effect - Clinical Code Pain (1994)
Date of Event 06/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per the instructions for use: the following potential risks or discomforts have been associated with carpometacarpal arthroplasty: disassociation, loosening or migration of the prosthesis, infection, erosion and devascularization of the trapezium, material sensitivity reaction, tendon and nerve injuries, undesirable shortening or lengthening of thumb, stiffness of the cmc joint, dislocation or subluxation due to improper positioning, wear and deformation of the articular surfaces, intraoperative and postoperative bone fracture and/or postoperative pain and infection.The device component was not returned for evaluation and all investigations were based on reported information.Based on the investigation results, no definitive relation could be established between the product and the reported adverse consequence.
 
Event or Problem Description
Implant removal.

Brand Name
SKELETAL DYNAMICS
Common Device Name
STABLYX, CMC IMPLANT
Manufacturer (Section D)
SKELETAL DYNAMICS
7300 n. kendall drive
miami, fl
MDR Report Key10340911
Report Number3006742481-2020-00007
Device Sequence Number3458743
Product Code KYI
UDI-Device Identifier00841506100340
UDI-Public00841506100340
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180744
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSTABLYX, CMC Implant, Sz. 4
Device Catalogue NumberSTX-CMA-IS4
Device Lot NumberAN1704006
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2020
Initial Report FDA Received Date07/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR